# SDR ASAA2018030424053

- Difficulty date: March 4, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,216 hours, 13,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY EMERGENCY LIGHT BATTERY FAILED A CHECK.  ACFT GROUNDED.  REMOVED AND REPLACED THE BATTERY PACK, OPS CHECKED GOOD IAW AMM 33-51-06-960-806.
